# SDR ASAA2023072744528

- Difficulty date: July 27, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N280AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60582
- Aircraft time: 20,457 hours, 6,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION PANEL FROM STA 727C TO STA 767 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM R/H TRANSITION PANEL STA 727-767.FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS.REMOVED TRANSITION PANEL STA 727-767, MATERIAL ID BAC 1496-377 7075-T62 PO:1052179.1 FABRICATED, ALODINED, PRIMED AND INSTALLED R/H TRANSITION PANEL IAW B737-900 SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5.
